# SDR U2RA201410170003

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 69,263 hours, 21,189 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 33-001-00-01 FOUND RT PAX DOOR 1 EMER EXIT LIGHT INOPERATIVE.  R & R LAMPS IAW AMM 33-51-01.  TESTED GOOD.
